# SDR CALA2022032500779

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Part number: D5337062020000
- Condition: Not Reported
- Location: Rh Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER FCD 5330-05575D, PRODUCTION REPORTED MULTIPLE DISCREPANT/OVERSIZED HOLES IN THE RH KEEL BEAM MLG ATTACHMENT STRUCTURE. ER ECRA 5330-06914. ACCOMPLISH A PERMANENT REPAIR PER LATEST REVISION OF EC/RA 5330-06914 ON OR BEFORE 24-FEB-2023. PERFORMED INTERIM REPAIR TO HOLES R1, R2, R3, R9, R7, R8, R10, R12, R16, R14, R18, R20, R11, R13, R15, R17, R19, R21, R83, AS P ADD EMP:U354480 OK TO CARRY INTERIM REPAIR PER ECRA5330-06914 FOR A PERMANENT TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR TO BE ACCOMPLISHED ON OR BEFORE 24 FEB 2023 SHOULD STATE TO ACCOMPLISH PERMANENT REPAIR PER LATEST REVISION Q/C REVIEWED. OF ECRA 5330-06914 Q/C REVIEWED. T/A : 24FEB23.......SS RECORDS UPDATE.......SS
